Pacific Journal of Mathematics

A note on David Harrison's theory of preprimes.

D. W. Dubois

Article information

Source
Pacific J. Math., Volume 21, Number 1 (1967), 15-19.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992597

Mathematical Reviews number (MathSciNet)
MR0209200

Zentralblatt MATH identifier
0147.29101

Subjects
Primary: 06.75
Secondary: 16.00

Citation

Dubois, D. W. A note on David Harrison's theory of preprimes. Pacific J. Math. 21 (1967), no. 1, 15--19. https://projecteuclid.org/euclid.pjm/1102992597


Export citation

References

  • [1] D. W. Dubois, On partly ordered fields, Proc. Amer. Math. Soc. 7 (1956), 918-930.
  • [2] D. K. Harrison, Finite and infinite primes for rings and fields. (Mimeographed preprint)
  • [3] R. V. Kadison, A representation theory for commutative topological algebra, Memoirs of Amer. Math. Soc. No. 7 (1951).

See also

  • Second note : D. W. Dubois. Second note on David Harrison's theory of preprimes. Pacific Journal of Mathematics volume 24, issue 1, (1968), pp. 57-68.